# SDR UALA2013042302834

- Difficulty date: April 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,475 hours, 27,099 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60253
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ASSY IN FRONT OF LAVATORY INOPERATIVE.  FOUND LIGHT ASSY LEADS DAMAGED.  LIGHT ASSY 30 INCH LONG.   REPLACED LIGHT ASSY, GROUND CHECKED NORMAL.
